In this work with a different technique we obtain upper bounds of the functional $\left a_2a_4-a_3^2\right $ for functions belonging to a comprehensive subclass of analytic bi-univalent functions, which is defined by subordinations in the open unit disk. Moreover, our results extend and improve some of the previously known ones.
MOTAMEDNEZHAD, AHMAD; BULBOACA, TEODOR; ADEGANI, EBRAHIM ANALOUEI; and DIBAGAR, NESA
"Second Hankel determinant for a subclass of analytic bi-univalent functions defined by subordination,"
Turkish Journal of Mathematics: Vol. 42:
5, Article 55.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss5/55